MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUFILL; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS

MEDOS INTERNATIONAL SARL TRUFILL; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Catalog Number 631500
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6 and h11.Complaint conclusion: a healthcare professional reported that prior to getting access in middle meningeal artery (mma) embolization, the physician went to mix up trufill n-bca-1 gram kit (631500, mc4030) trufill nbca for the procedure.While he was drawing up the nbca from the tube, he noticed that the color and consistency was off from normal.At this point he discarded the original product and opened a new kit.The event did not occur during sterile processing and there was no patient involvement.Additional event information received on (b)(6) 2025 and (b)(6) 2025 indicated that the nbca glue was discolored.The user noticed as he was drawing the glue out of the tube into a syringe.It was never mixed with the other components.It was confirmed that the lipoidal was not implicated.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A manufacturing record evaluation was performed for the finished device mc4030 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined.Per the instructions for use (ifu), verify that the n-bca is a clear and free-flowing liquid prior to use.Discard material that is thickened or discolored.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
A healthcare professional reported that prior to getting access in middle meningeal artery (mma) embolization, the physician went to mix up trufill n-bca-1 gram kit (631500, mc4030) trufill nbca for the procedure.While he was drawing up the nbca from the tube, he noticed that the color and consistency was off from normal.At this point he discarded the original product and opened a new kit.The event did not occur during sterile processing and there was no patient involvement.Additional event information received on 10-nov-2025 and 13-nov-2025 indicated that the nbca glue was discolored.The user noticed as he was drawing the glue out of the tube into a syringe.It was never mixed with the other components.It was confirmed that the lipoidal was not implicated.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TRUFILL
Common Device Name
TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23571984
Report Number3008114965-2025-01291
Device Sequence Number10233266
Product Code KGG
UDI-Device Identifier10886704029151
UDI-Public(01)10886704029151(17)270131(10)MC4030
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number631500
Device Lot NumberMC4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown